# SDR SWAA021555

- Difficulty date: July 14, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 753 hours, 446 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: 65C254106
- Part serial: 2995
- Condition: Broken
- Location: Tail Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RUDDER FEEL AND CENTERING UNIT INNER SPRING BROKEN.  REMOVED AND REPLACED RUDDER FEEL AND CENTERING UNIT PER MM.
